Strong Wind, Middlesex
- When
- March 17, 4:00 PM EST to 6:00 PM EST
- Where
- Middlesex forecast zone
- Measured
- 43 kt (49 mph) measured gust
- Property damage
- $3,000
- Reported by
- WLON
- Coordinates
- 40.440, -74.409 (the zone’s center; the record gives no point)
Gusty northwest winds following a cold frontal passage affected locations near and along Raritan Bay in New Jersey during the late afternoon and early evening on the 17th. Peak wind gusts averaged 45 to 50 mph and knocked down weak tree limbs and wires and caused isolated power outages.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Gusty northwest winds following a cold frontal passage affected locations near and along Raritan Bay in New Jersey during the late afternoon and early evening on the 17th. Peak wind gusts averaged 45 to 50 mph and knocked down weak tree limbs and wires and caused isolated power outages. Peak wind gusts included 49 mph in Perth Amboy (Middlesex County) and 45 mph in Sandy Hook (Monmouth County). The strong, gusty northwest winds followed a cold frontal passage during the late morning on the 17th. The pressure gradient or difference between an approaching high pressure system over the Northern Plains and the low pressure system associated with the cold front in New England was maximized during the late afternoon and early evening and slowly weakened as winds diminished later that evening.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 17, 3:27 PM EST, 33 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 427 PM EDT TUE MAR 17 2015 .SYNOPSIS... HIGH PRESSURE WILL MOVE INTO THE REGION FROM THE UPPER PLAINS TONIGHT AND WEDNESDAY...CREST OVER THE REGION ON THURSDAY...AND MOVE OFFSHORE ON FRIDAY. MEANWHILE...LOW PRESSURE MOVING ALONG THE GULF COAST IS EXPECTED TO REDEVELOP OFF THE MID ATLANTIC COASTLINE LATE ON FRIDAY AND MOVE OFFSHORE EARLY ON SATURDAY. A STRONG COLD FRONT IS EXPECTED TO PASS THROUGH THE REGION ON SATURDAY NIGHT...AND BE FOLLOWED BY FOR THE REMAINDER OF THE WEEKEND INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A TIGHT PRESSURE GRADIENT IS YIELDING GUSTY NORTHWEST WINDS ACROSS THE REGION AT LATE-DAY IN THE WAKE OF A COLD FRONT TO THE SOUTH AND EAST OF THE AREA AND ITS ASSOCIATED STRENGTHENING LOW PRESSURE NEARING THE CANADIAN MARITIMES. IN ADDITION, TO OUR WEST, STRONG HIGH PRESSURE DROPPING SOUTH OUT OF CANADA AND INTO THE MIDWEST STATES IS GRADUALLY BUILDING EASTWARD. SOME WIND GUSTS AROUND 35 MPH WILL CONTINUE INTO THIS EVENING, BEFORE THE GUSTINESS DIMINISHES SOMEWHAT. HOWEVER, AN ELEVATED NORTHWEST WIND IS ANTICIPATED TO CONTINUE THROUGH THE OVERNIGHT. ANY SCATTERED LATE-DAY CLOUDS ARE EXPECTED TO WANE INTO THIS EVENING AS COLDER AND DRIER AIR ARRIVES ACROSS THE REGION, AND CLEAR SKIES ARE ANTICIPATED DURING THE OVERNIGHT. WE DID KEEP SOME CLOUDS AND OCCASIONAL FLURRIES IN THE FORECAST, THOUGH, FOR THE ELEVATED TERRAIN IN THE POCONOS AND FAR NORTHWEST NEW JERSEY, AS THERE MAY BE ENOUGH MOISTURE STREAMING DOWN FROM THE GREAT LAKES IN THE NORTHWEST FLOW TO YIELD FLURRIES. OVERNIGHT TEMPERATURES WERE MAINLY A MET/MAV BLEND WITH CONTINUITY, AND WE ANTICIPATE LOWS TO RANGE FROM THE UPPER TEENS IN THE POCONOS TO THE LOWER 30S IN THE SOUTHERN DELMARVA. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... AN AREA OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE MID ATLANTIC REGION FROM AROUND THE GREAT LAKES AND OHIO VALLEY. A BRISK NORTHWEST FLOW IS ANTICIPATED TO CONTINUE THROUGH THE DAYTIME, AND WINDS AT TIMES ARE EXPECTED TO GUST TO AROUND 25 MPH PLUS. A NOTICEABLY COLDER AIRMASS WILL BE IN PLACE ACROSS THE REGION, WITH DAYTIME TEMPERATURES AVERAGING SOME 10 TO 15 DEGREES BELOW MID MARCH NORMALS. A BLEND OF MET/MAV GUIDANCE WITH CONTINUITY WAS USED FOR MAXIMUM TEMPERATURES, AND WE EXPECT HIGHS TO RANGE FROM THE UPPER 20S OVER THE HIGHER TERRAIN IN THE POCONOS TO THE MIDDLE 40S INTO THE CENTRAL AND SOUTHERN DELMARVA. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... OVERVIEW... THE MID-LEVEL PATTERN IN THE LONG TERM FEATURES A MEAN VORTEX OVER QUEBEC WHICH ANCHORS A PERSISTENT TROUGH OVER THE NORTHEAST CONUS WHILE A RIDGE REMAINS OVER THE WESTERN CONUS. JET ENERGY EJECTING OUT OF THE CLOSED LOW OVER BAJA CALIFORNIA IS EXPECTED TO FINALLY SHUNT THIS FEATURE NORTHEASTWARD ALONG THE GULF COAST THIS WEEKEND. A NORTHERN STREAM S/WV CURRENTLY OVER THE EPAC WILL BECOME THE MAIN WEATHER-MAKER DURING THIS PART OF THE FORECAST. THIS IS EXPECTED TO BE THE DOMINANT PLAYER AS SOUTHERN STREAM ENERGY REMAINS LARGELY SEPARATE...AND WITH A LACK OF HIGH LATITUDE BLOCKING...IT SHOULD BE A FAIRLY PROGRESSIVE FEATURE. THE ECMWF HAS HAD THE BEST OVERALL HANDLE ON THIS FEATURE THUS FAR WITH REGARD TO BOTH THE INITIALIZATION AND VERIFICATION. IT DEPICTS A MORE ROBUST SHORTWAVE...RESULTING IN MODEST CYCLOGENSIS INVOF THE DE/NJ COASTLINE BY 00Z SAT...AND HAS SUPPORT FROM THE UKMET AND CMC MODELS. MEANWHILE...THE GFS DEPICTS MORE OF A SHEARED S/WV WHICH LEADS TO CYCLOGENSIS MUCH FURTHER TO THE SOUTH. THE FORMER SOLUTION IS ALSO PRACTICAL GIVEN SOMEWHAT OF A DUAL-JET STRUCTURE THAT WILL ALSO HELP PROMOTE CYCLOGENSIS FURTHER NORTH ALONG THE MID-ATLANTIC COAST. ATTM...WE ARE EXPECTING A MIXTURE OF PRECIP TO ACCOMPANY THIS STORM SYSTEM...MORE DETAILS IN THE FRIDAY SECTION BELOW. DAILIES... THURSDAY...WITH HIGH PRES OVERHEAD...EXPECTING A COLD START WITH MIN TEMPS 5 TO 10 DEGREES BELOW NORMAL. SOME MID AND HIGH-LEVEL CLOUDS MAY STREAM IN AT THE END OF THE DAY IN ADVANCE OF NEXT STORM SYSTEM TO THE SOUTHWEST. FRIDAY... PRECIP IS CURRENTLY EXPECTED TO OVERSPREAD THE REGION AFTER DAWN FROM SOUTH TO NORTH. INITIALLY...THE COLUMN IS BELOW FREEZING... WHICH WOULD SUPPORT PRECIP BEGINNING AS SNOW. THE MAIN UNCERTAINTY WITH REGARD TO THE EVOLUTION OF THE RAIN/SNOW LINE AND SNOWFALL ACCUMULATION...IS DUE NOT ONLY TO THE EVOLUTION OF THE THERMAL PROFILE AS MODEST CYCLOGENISIS TAKES PLACE OFFSHORE...BUT ALSO SURFACE TEMPS WHICH WILL BE WARMER WITH THE HIGHER MARCH SUN ANGLE. ATTM...FEEL THERE IS ENOUGH COLD AIR THAT WILL BE DRAWN IN FROM THE NORTH /ALONG WITH WET BULB COOLING WITH THE ONSET OF PRECIP/ TO KEEP PRECIP IN THE HIGHER TERRAIN TO THE WEST OF I-95 AND/OR NORTH OF I-80 PREDOMINANTLY IN THE FORM OF SNOW. KEEP IN MIND THAT THE HIGHER SUN ANGLE IMPLIES SURFACE TEMPS WILL HAVE TO BE SUB MID-30S TO SUPPORT ACCUMULATING SNOW...THUS HIGHER ELEVATIONS ARE FAVORED ATTM. AS FAR AS QPF...THIS SYSTEM HAS BOTH BAJA AND GMEX MOISTURE ALONG WITH MODEST DYNAMICS...HOWEVER THE PROGRESSIVE NATURE SHOULD LIMIT LIQUID PRECIP AMOUNTS. IT/S ALSO POSSIBLE THAT THE MOST FAVORABLE ZONE FOR ACCUMULATING SNOWFALL ALSO COINCIDES WITH A SHARP NORTHWEST CUTOFF IN QPF. WITH THIS FCST PKG IS A FIRST-CUT SNOWFALL MAP THAT FEATURES SUB-ADVISORY 1-2 INCH AMOUNTS OCCURRING OVER THE HIGHER TERRAIN NORTHWEST OF I-95 DURING THE DAY FRIDAY. STAY TUNED FOR FUTURE UPDATES AS THIS IS SUBJECT TO CHANGE. THIS IS ALSO IN AGREEMENT WITH WWD GUIDANCE AND IN COLLABORATION WITH SURROUNDING OFFICES. IT SHOULD ALSO BE NOTED THAT TIDE LEVELS WILL INCREASE AS THE NEW MOON OCCURS ON FRIDAY. OUR COASTAL GAUGES ARE ALREADY WITHIN ABOUT 0.5 TO 1 FEET OF ESTABLISHED CRITERIA FOR MINOR FLOODING DURING THE FRI EVE HIGH TIDE WITHOUT ANY SURGE/WAVE ACTION. WE ARE EXPECTING ONSHORE FLOW TO BECOME ESTABLISHED LATE THU NIGHT AND CONTINUE THRU FRI EVE...A ROUGHLY 24 HOUR WINDOW... PEAKING FRI AFTN/EVE IN CONCERT WITH LOW PRES DEVELOPING INVOF THE DE/NJ COASTLINE. THE PLACEMENT AND INTENSITY OF LOW PRES IS STILL UNCERTAIN. ATTM SFC WINDS ARE NOT ALL THAT STRONG ALONG THE COAST /~15 TO 20 KNOTS/...AND WITH COOLER SSTS...IT WILL BE TOUGH TO MIX DOWN THE LOW-LEVEL JET /~40 KNOTS/. WINDS MAY ALSO TURN OFFSHORE JUST IN TIME FOR HIGH TIDE. ATTM...SPLASHOVER ISSUES ARE POSSIBLE BUT THIS WILL NEED TO BE MONITORED FOR THE POTENTIAL OF A GREATER IMPACT IF THE LOW IS SLOWER/STRONGER. SATURDAY THRU EARLY NEXT WEEK...GENERALLY BENIGN WEATHER PATTERN EXPECTED. AFTER NEAR NORMAL TEMPS ON SATURDAY...A COLD FRONTAL PASSAGE SATURDAY NIGHT WILL SET THE STAGE FOR TEMPS OF 5 TO 10 DEGREES BELOW NORMAL FOR EARLY NEXT WEEK. A SPRAWLING AREA OF HIGH PRESSURE IS EXPECTED TO MOVE IN BEHIND THIS FRONT FOR THE SECOND HALF OF THE WEEKEND INTO EARLY NEXT WEEK. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. LATE-DAY AND TONIGHT...VFR CONDITIONS WILL CONTINUE. SOME SCT TO BKN CEILINGS AT OR AROUND 4,000 TO 5,000 FEET WILL CONTINUE INTO EARLY EVENING, BEFORE GIVING WAY TO CLEAR SKIES DURING THE OVERNIGHT. GUSTY NORTHWEST WINDS WILL PERSIST, WITH GUSTS INTO THE 30 TO 35 KNOT RANGE THROUGH LATE-DAY, THEN DIMINISHING SOMEWHAT TO GUSTS AVERAGING MORE AROUND 25 KNOTS THIS EVENING. WHILE GUSTS ARE EXPECTED TO BECOME MORE INFREQUENT DURING THE OVERNIGHT, A SUSTAINED NORTHWEST WIND IN THE 12 TO 14 KNOT RANGE IS ANTICIPATED. WEDNESDAY...VFR CONDITIONS ARE EXPECTED, WITH PERHAPS FEW TO SCT CLOUDS AROUND 5,000 FEET. NORTHWEST WINDS WILL AGAIN BECOME GUSTY DURING THE DAYTIME, WITH GUSTS MAINLY IN THE 25 TO 30 KNOT RANGE ANTICIPATED. OUTLOOK... WEDNESDAY NIGHT THRU THURSDAY... HIGH PRES OVERHEAD DURING THIS TIME FRAME. VFR CONDITIONS EXPECTED. THURSDAY NIGHT AND FRIDAY...LOW PRES REDEVELOPING OFFSHORE WILL LEAD TO PRECIP OVERSPREADING THE REGION FROM SOUTH TO NORTH LATE THU NIGHT AND EARLY FRI MORNING. THE MAIN UNCERTAINTY DURING THIS PERIOD IS PRECIP TYPE. ATTM...EXPECTING PRECIP TO BE IN THE FORM OF RAIN AT ILG AND ACY...BUT MAY INITIALLY BEGIN AS SNOW. TERMINALS NORTHWEST WILL HAVE A LONGER PERIOD OF SNOW BEFORE CHANGING OVER TO RAIN BY FRI AFTN. EXPECTING VFR CONDITIONS THU NIGHT TO DETERIORATE TO MVFR BY FRI MORNING DUE TO LOWERING CEILINGS AND THE ONSET OF PRECIP. IFR IS ALSO POSSIBLE ON FRIDAY IN RAIN AND PERHAPS SOME FOG. FRIDAY NIGHT AND SATURDAY... STORM SYSTEM PULLS AWAY WITH CONDITIONS IMPROVING TO VFR FRI NIGHT AND REMAINING VFR THRU SAT. SATURDAY NIGHT AND SUNDAY... A STRONG COLD FRONTAL PASSAGE IS EXPECTED SATURDAY NIGHT. GENERALLY VFR CONDITIONS ARE EXPECTED...BUT MVFR IS POSSIBLE IN ANY SNSH THAT MAY ACCOMPANY THIS COLD FRONT. && .MARINE... A STRONG NORTHWEST FLOW WILL CONTINUE OVER THE WATERS THROUGH THIS EVENING AND MOST OF TONIGHT DUE TO A TIGHT PRESSURE GRADIENT ACROSS THE REGION WITH STRENGTHENING LOW PRESSURE NEARING THE CANADIAN MARITIMES AND INCOMING STRONG HIGH PRESSURE FROM THE MIDWEST STATES. WE THEREFORE CONTINUE A GALE WARNING FOR OUR COASTAL WATERS FROM SANDY HOOK, NJ TO FENWICK ISLAND, DE AND ALSO FOR DELAWARE BAY THROUGH 10Z WEDNESDAY. SOME GUSTS TO AROUND 35 KNOTS PLUS WILL CONTINUE THROUGH TONIGHT; ALTHOUGH, THE GALE WIND GUSTS MAY LOWER TO SCA LEVELS A LITTLE SOONER DURING THE OVERNIGHT, ESPECIALLY FOR DELAWARE BAY. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED THEN THROUGH A GOOD PORTION OF THE DAYTIME WEDNESDAY, AS GUSTS BETWEEN 25 TO 30 KNOTS ARE ANTICIPATED TO CONTINUE. OUTLOOK... WEDNESDAY NIGHT AND THURSDAY...HIGH PRESSURE. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA THRESHOLDS. FRIDAY AND FRIDAY NIGHT...LOW PRESSURE IS EXPECTED TO REDEVELOP OFF THE DE/NJ COASTLINE ON FRI AND MOVE OFFSHORE FRI NIGHT. THERE IS UNCERTAINTY WITH REGARD TO THE POSITION AND STRENGTH OF THIS SYSTEM...BUT SCA CONDITIONS OR A PERHAPS A LOW GRADE GALE IS CERTAINLY POSSIBLE OVER THE WATERS ATTM. SATURDAY...SEAS WILL LIKELY REMAIN AOA SCA THRESHOLDS IN THE WAKE OF DEPARTING LOW PRESSURE. SATURDAY NIGHT AND SUNDAY...A STRONG COLD FRONTAL PASSAGE EXPECTED ACROSS THE WATERS ON SAT NIGHT. THERE IS THE POSSIBILITY OF WINDS AND SEAS MEETING SCA CRITERIA DURING THIS TIME FRAME. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...GALE WARNING UNTIL 6 AM EDT WEDNESDAY FOR ANZ430-431-450>455. && SYNOPSIS...FRANCK NEAR TERM...KLINE SHORT TERM...KLINE LONG TERM...FRANCK AVIATION...FRANCK/KLINE MARINE...FRANCK/KLINE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 448 PM EDT TUE MAR 17 2015 NJZ001-007>010-PAZ054-055-060>062-101-103-105-182100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 448 PM EDT TUE MAR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY. PRECIPITATION IS EXPECTED TO START AS SNOW FRIDAY MORNING BEFORE GRADUALLY CHANGING TO RAIN FROM SOUTH TO NORTH. THE TIMING OF THIS CHANGEOVER IS STILL UNCERTAIN. IN FACT...SNOW COULD PERSIST THROUGH FRIDAY AFTERNOON AND EVENING IN THE HIGHER ELEVATIONS OF NORTHEAST PENNSYLVANIA AND NORTHWEST NEW JERSEY. SNOWFALL DURATION AND AMOUNTS WILL BE DEPENDENT ON THE TRACK AND INTENSITY OF LOW PRESSURE DEVELOPING OFF THE MID ATLANTIC COASTLINE DURING THIS TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-102-104-106- 182100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 448 PM EDT TUE MAR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PRECIPITATION MAY START AS SNOW LATE THURSDAY NIGHT INTO FRIDAY MORNING BEFORE CHANGING OVER TO RAIN FROM SOUTH TO NORTH. THE TIMING OF THIS CHANGEOVER IS STILL UNCERTAIN. SNOWFALL DURATION AND AMOUNTS WILL BE DEPENDENT ON THE TRACK AND INTENSITY OF LOW PRESSURE DEVELOPING OFF THE MID ATLANTIC COASTLINE DURING THIS TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-182100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 448 PM EDT TUE MAR 17 2015 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FRANCK
The national radar mosaic for the moment the first event began.
3 strong wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2015Every state in 2015This day in weather historyWarnings in New Jersey, March 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 565590, 568382, 568383.